The chromatic class and the location of a graph on a closed surface
Matematičeskie zametki, Tome 7 (1970) no. 6, pp. 671-682
Cet article a éte moissonné depuis la source Math-Net.Ru
Sufficient conditions are obtained for the equality of the chromatic class of a graph to its maximal degree. These conditions are in terms of properties of the graph related to the possibility of its being located on a surface with certain topological properties.
@article{MZM_1970_7_6_a1,
author = {L. S. Mel'nikov},
title = {The chromatic class and the location of a graph on a closed surface},
journal = {Matemati\v{c}eskie zametki},
pages = {671--682},
year = {1970},
volume = {7},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1970_7_6_a1/}
}
L. S. Mel'nikov. The chromatic class and the location of a graph on a closed surface. Matematičeskie zametki, Tome 7 (1970) no. 6, pp. 671-682. http://geodesic.mathdoc.fr/item/MZM_1970_7_6_a1/